Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pinksugar23

is laser hair removal for arms a complete no-no while on tane?

Recommended Posts

There's no way i can get laser hair removal on my upper arms while on accutane right?

You can do it physically, it's just not recommended unless you WANT to have huge scars on your arms. You gotta wait at least 6 months, although they recommend 1 yr AFTER you stop taking accutane.

Link to post
Share on other sites

No, there has to be some limitation to the 'scarring while on tane' issue. How can you damn scar on your arms from laser???! I don't get it...especially on thick tissue like your upper arms?

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×